International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 147 | Views: 311

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015 | Rating: 6.1 / 10


Integral Solutions of the Homogeneous Biquadratic Diophantine Equations with Five Unknowns (X2 - Y2) (3X2 + 3Y2 ?2XY) = 12(Z2 ?W2)T2

Dr. P. Jayakumar [14] | G. Shankarakalidoss [2]


Abstract: Four different patterns are used to find non-zero distinct integral solutions for the homogeneous biquadratic Diophantine equations (X2 - Y2) (3X2 + 3Y2 2XY) = 12 (Z2 W2) T2. Different types of properties are exposed in every pattern with polygonal, nasty, square and cubic numbers.


Keywords: Homogeneous biquadratic, integral solutions, special numbers


Edition: Volume 4 Issue 3, March 2015,


Pages: 40 - 42


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top